# SDR AWKA20140821784

- Difficulty date: August 5, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N784XJ
- Make and model: Cessna 750
- Aircraft serial: 7500084
- Aircraft time: 12,120 hours, 7,369 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Condition: Faulty
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT FLIGHT CREW RECEIVED A FLAPS FAIL CAS MSG WHILE THE FLAPS WERE IN THE UP POSITION, REPEAT ISSUE.  THE DECISION WAS MADE TO DIVERT & AN EMER LANDING WAS DECLARED.  AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  A FAULTY RT FLAP POSITION RESOLVER PN 9914510-4, DUE TO VOLTAGE CHECK OUT OF TOLERANCE.  THE RESOLVER WAS REPLACED & FLAP ELEC RIGGING WAS ACCOMPLISHED.  THE FLAP PDU PN 9914615-3 WAS REPLACED & FLAPS ELEC RE-RIGGED.  ACFT FAILED THE CONFIDENCE FLIGHT & DIVERTED FOR MX.  AN EMER LANDING WAS AGAIN DECLARED, FOLLOWED BY AN UNEVENTFUL LANDING. TROUBLESHOOTING REVEALED A FAULTY FLAP CONTROLLER PN 6718328-1.  THE FLAP CONTROLLER WAS REPLACED ALONG WITH THE NR 2 FLAP POSITION SENSOR PN 9914510-4.  OPS CHECKS PERFORMED & A MX FLIGHT IS SCHEDULED AT A LATER TIME.
